# SDR FDEA201211063870

- Difficulty date: November 6, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71141
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BS BS 5-123, LONGERON 40L LONGEORN SPLICE FOUND CRACKED.  LONGERON SPLICE REMOVED IAW SRM 51-31-01 REVISION 50 AND INSTALLED WITH NEW FABRICATED LONGERON SPLICE IAW SRM 51-33-01 REVISION 50.  LONGERON SPLICE FABRICATED IAW DRAWING A5A7114 REVISION J.  REPAIR CLASSIFIED AS MAJOR IAW GMM REVISION 115.
